MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 3 LEFT 1; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 3 LEFT 1; KNEE COMPONENT
Model Number KIMP310L
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 10/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the patient's knee joint was worn and medial, the implanting physician tried to assemble the insert, but failed; even if repeated attempts still do not work.And the method of dislocation of femur was not effective.Once being aware of the incident, the implanting physician switched to another product immediately.Although the operation was completed finally, the whole process was delayed for about 30 mins.Additional information 27-oct-2021: another insert (same part/same lot) was successfully implanted.A part from this same part/lot will be returned for analysis.Based on sales data from (b)(4), 2 parts with this same part/lot have been successfully implanted.One is involved in this complaint.

Brand Name
ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 3 LEFT 1
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key12756310
Report Number3010536692-2021-00558
Device Sequence Number3310288
Product Code JWH
UDI-Device IdentifierM684KIMP310L1
UDI-PublicM684KIMP310L1
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K972770
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKIMP310L
Device Catalogue NumberKIMP310L
Device Lot Number1885705
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer10/21/2021
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale